Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from stomach burn and heart burn, sweating over belly, stomach feels full. What is the cause and cure?

Dear Dr. Samuel, Hi i m an Indian women of age 50. I had experiencing problem of burn in stomach , sweating over belly since 3 years. I had even consulted doctor but no use. This occurs if i take spicy foods. Most Indian foods are spicy. And also I feel that my stomach is full for a small meal. And some times my heart burns. So please can i know what was the reason for the symptoms i m facing Thanks, Varalakshmi
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Varalaksmi,

I understand your health concern.

Let me tell you first that this is a common symptom in the general population. The causes of it can be Acute Gastritis, chronic gastritis, duodenal or peptic ulcers, GERD.

You need to get an upper gastrointestinal endoscopy done to confirm the cause and go further onto the management.

Meanwhile, take bland diet, drink plenty of water, and avoid spicy foods. Take small frequent meals.

You can try over the counter antacids like Digene syrup for some time now. Drugs that are more effective are proton pump inhibitors like pantoprazole. These are prescription drugs. Please get them prescribed by your primary care physician.

Get well soon.

Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor